# SDR DHL2002721519

- Difficulty date: September 5, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING ACCEPTANCE FLIGHT OUT OF C-CHECK HEAVY MAINTENANCE CREW DECLARED AN EMERGENCY LANDING DUE TO MAIN CARGO DOOR WARNING LIGHT S/O PANEL AND LIGHT AT ENTRY DOOR ILLUMINATED AT FL 285 CABIN PSI WAS 7.0 TO 8.0 PSI, NO LOSS OF PRESSURIZATION.  ADJUSTED AFT JAMB DRIFT PIN SWITCH.  OPS CHECKED DOOR PER MM CHAPTER 52-30-0.  NO DEFECTS FOUND.  PRESSURIZED AIRCRAFT TO 92 PSI, WARNING LIGHT DID NOT ILLUMINATE.
